# SDR KY7A202504220038

- Difficulty date: April 18, 2024
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Swrngn SA226TC
- Aircraft serial: AC640
- Aircraft time: 37,750 hours, 50,446 cycles
- Engine: Garrtt TPE331*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Zone 400
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT INTAKE ICING INGESTION DURING TAXI IN.  WAITING ON MECHANIC'S FINDINGS, WHICH WILL BE REPORTED AT A LATER DATE.
